Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jetsfan

Does doxycycline or other pills cause red marks?

Recommended Posts

I have been on doxycycline for about 4 or 5 months and my pimples went down about a month into taking it. But I have been left with horrible red marks ever since and have tried everything. My real question is, do you think I should stop taking Doxycycline now that my pimples have gone down? I still get at least 1 new pimple a week while im on it. I want to stop taking it to see if my red marks will go away faster or if doxycycline is causing my new pimples to leave red marks behind. What do you guys think?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×